| Model Number |
72290105 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during a knee arthroscopy, a werewolf controller began to smoke and it smelled as something burning.Surgery was resumed, after a non-significant delay, with a back-up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.There was no relationship found between the device and the reported event.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A visual inspection observed no issues.The warranty seal was intact.No visible burn or arc damage is seen on the unit.No burning smell was found.A functional evaluation revealed no issues.The unit was opened and found no issues.None of the components have burn or arc damage to them.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that could have contributed to the reported event include a failure of a concomitant device.No containment or corrective actions are recommended at this time.